# SDR SWAA2024080906123

- Difficulty date: June 27, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK EMERGENCY LIGHT ON POSITION LH SIDE FWD LOWERED CEILING AT FWD GALLEY AREA 2024-414639<[01] REPLACED ON POWER SUPPLY M01675 BATTERY PACK IAW B737-800 AMM 33-51-06-960-805 TEST OK;[02] REPLACED POWER SUPPLY M01675 BATTERY PACK IAW B737-800 AMM 33-51-06-960-805 TEST OK
